# SDR SIMA20140131004

- Difficulty date: January 31, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 24,736 hours, 21,122 cycles
- System (JASC): 2310 · HF Communications System
- Part: Vhf Comm
- Part number: 7510700766
- Part serial: 04078750
- Condition: Failed
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER ITEM NR 1 RTG WITH MTX ON BOARD APU RUNNING.  STRONG SMELL OF ELEC BURNING, SMELL IN COCKPIT, CABIN ON JET BRIDGE.  R & R NR 1 COMMUNICATION UNIT IAW AMM 23-00-01, OPERATIONS CHECKED GOOD SEE ABOVE ITEM NR 1 OF THIS LOG PAGE FOR CORRECT ACTION.
